Estimates of the remainder in formulas for the asymptotic behavior of the spectrum for linear operator bundles
Funkcionalʹnyj analiz i ego priloženiâ, Tome 17 (1983) no. 2, pp. 80-81
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1983_17_2_a12,
author = {V. A. Kozlov},
title = {Estimates of the remainder in formulas for the asymptotic behavior of the spectrum for linear operator bundles},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {80--81},
year = {1983},
volume = {17},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1983_17_2_a12/}
}
TY - JOUR AU - V. A. Kozlov TI - Estimates of the remainder in formulas for the asymptotic behavior of the spectrum for linear operator bundles JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1983 SP - 80 EP - 81 VL - 17 IS - 2 UR - http://geodesic.mathdoc.fr/item/FAA_1983_17_2_a12/ LA - ru ID - FAA_1983_17_2_a12 ER -
V. A. Kozlov. Estimates of the remainder in formulas for the asymptotic behavior of the spectrum for linear operator bundles. Funkcionalʹnyj analiz i ego priloženiâ, Tome 17 (1983) no. 2, pp. 80-81. http://geodesic.mathdoc.fr/item/FAA_1983_17_2_a12/
[1] Birman M.Sh., Solomyak M.3., Itogi nauki i tekhniki. Matem. analiz, 14, 1977, 5–58 | MR | Zbl
[2] Metivier G., Bull. Soc. Math. France, 1977, no. 51–52, 125–219 | MR | Zbl
[3] Boutet de Monvel L., Acta Math., 126 (1971), 11–51 | DOI | MR | Zbl
[4] Grubb G., Semin. Goulaonic-Schwartz, 1978–1979
[5] Laptev A.A., Dis. na soiskanie uch. st. kand. fiz.-matem. nauk, LGU, L., 1978
[6] Goldenveizer A.A., Lidskii V.B., Tovstik P.E., Svobodnye kolebaniya tonkikh uprugikh obolochek, Nauka, M., 1979 | MR
[7] Levendorskii S.3., Dep. 5830-81, 1981